Last reply 1 week ago
Tysabri side effects

Hi all. I had my first Tysabri infusion two weeks ago. The night after my infusion every muscle in my body ached and my chest was very tight. And since then I have had the worst back and neck ache. I am a little worried as we all know the risks involved taking Tysabri so I was wondering if anyone else had these kind of side effects? Thanks Bron

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
1 week ago

@bronwynmogridge , as this is your first infusion, it would be no surprise if you had a fair amount of anxiety both before and afterwards. So, this backache/neckache could just be down to tension.

It would be a bit premature to start worrying about the risks associated with Tysabri. You will be monitored frequently to ensure that these risks are maintained within acceptable tolerances.

But, give your MS Nurse a call to receive some formal assurances.


seenjo11
1 week ago

And don’t forget to stay hydrated, well hydrated, both before and after infusion time. I too am on Tysabri and this has worked well.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.